MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00105-004-0875-4

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 2005

[Anaphylactic reaction following hair bleaching].

Babilas P, Landthaler M, Szeimies R-M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Ammonium persulphate is a potent bleach and oxidizing agent that is commonly present in hair bleaches. Because bleaching is so commonly performed, hairdressers often develop allergic contact dermatitis to ammonium persulphate. In addition to this delayed reaction, asthma and rhinitis may develop as immediate reactions in those exposed to the fumes. Severe anaphylactic reactions are rare. We report a 24-year-old woman who acquired dermatitis following contact with bleaching substances while working as a hairdresser. After changing her profession, the dermatitis disappeared. Following the private use of a hairdressing bleach containing ammonium persulphate, she suffered a severe anaphylactic reaction with unconsciousness. The patient also developed an anaphylactic reaction three hours following patch testing with the hairdresser battery. The rub test with ammonium persulphate (2.5%) in a 1:100 solution was positive.

Для цитирования: Babilas P, Landthaler M, Szeimies R-M. [Anaphylactic reaction following hair bleaching].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 2005. DOI: 10.1007/s00105-004-0875-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.